# SDR SWIA200110490

- Difficulty date: December 23, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 14,358 hours, 20,388 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adj
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER SYSTEM WOULD NOT ARM DURING TAKEOFF.  TESTED OK ON FIRST FLIGHT OF THE DAY CHECKS.  CLEANED BOTH 62 DEGREE MICRO SWITCHES AND ADJUSTED RIGHT SWITCH IAW MM 76-10-01.  OPS CHECK GOOD.
